Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2007, Article ID 90815, 16 pages
http://dx.doi.org/10.1155/2007/90815
Research Article

Well-Posedness of the Boundary Value Problem for Parabolic Equations in Difference Analogues of Spaces of Smooth Functions

Department of Mathematics, Faculty of Arts and Science, Fatih University, Istanbul 34900, Turkey

Received 15 June 2006; Accepted 27 December 2006

Academic Editor: F. E. Udwadia

Copyright © 2007 A. Ashyralyev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Dehghan, “On the numerical solution of the diffusion equation with a nonlocal boundary condition,” Mathematical Problems in Engineering, vol. 2003, no. 2, pp. 81–92, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499–515, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. N. Gordeziani, P. Natalini, and P. E. Ricci, “Finite-difference methods for solution of nonlocal boundary value problems,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1333–1344, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. R. Dautray and J.-L. Lions, Analyse mathématique et calcul numérique pour les sciences et les techniques. Volume 1—11, Masson, Paris, France, 1988.
  5. A. Ashyralyev and Y. Ozdemir, “Stability of difference schemes for hyperbolic-parabolic equations,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1443–1476, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Ashyralyev, A. Hanalyev, and P. E. Sobolevskii, “Coercive solvability of the nonlocal boundary value problem for parabolic differential equations,” Abstract and Applied Analysis, vol. 6, no. 1, pp. 53–61, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Ashyralyev and P. E. Sobolevskii, Well-Posedness of Parabolic Difference Equations, vol. 69 of Operator Theory: Advances and Applications, Birkhäuser, Basel, Switzerland, 1994. View at Zentralblatt MATH · View at MathSciNet
  8. R. Rautmann, “H2,r-convergent approximation schemes to the Navier-Stokes equations,” Nonlinear Analysis. Theory, Methods & Applications, vol. 30, no. 4, pp. 1915–1926, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. Ashyralyev and I. Karatay, “On the second order of accuracy difference schemes of the nonlocal boundary value problem for parabolic equations,” Functional Differential Equations, vol. 10, no. 1-2, pp. 45–63, 2003. View at Zentralblatt MATH · View at MathSciNet
  10. A. Ashyralyev, I. Karatay, and P. E. Sobolevskii, “On well-posedness of the nonlocal boundary value problem for parabolic difference equations,” Discrete Dynamics in Nature and Society, vol. 2004, no. 2, pp. 273–286, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Ashyralyev and P. E. Sobolevskii, “The theory of interpolation of linear operators and the stability of difference schemes,” Doklady Akademii Nauk SSSR, vol. 275, no. 6, pp. 1289–1291, 1984 (Russian). View at Zentralblatt MATH · View at MathSciNet
  12. A. Ashyralyev, “Nonlocal boundary-value problems for abstract parabolic equations: well-posedness in Bochner spaces,” Journal of Evolution Equations, vol. 6, no. 1, pp. 1–28, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. Ashyralyev and P. E. Sobolevskii, “Difference schemes of a high order of accuracy for parabolic equations with variable coefficients,” Doklady Akademiya Nauk Ukrainskoĭ SSR. Seriya A. Fiziko-Matematicheskie i Tekhnicheskie Nauki, no. 6, pp. 3–7, 1988 (Russian). View at Zentralblatt MATH · View at MathSciNet
  14. A. Ashyralyev and P. E. Sobolevskii, “Well-posed solvability of the Cauchy problem for difference equations of parabolic type,” Nonlinear Analysis. Theory, Methods & Applications, vol. 24, no. 2, pp. 257–264, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Ashyralyev and P. E. Sobolevskii, New Difference Schemes for Partial Differential Equations, vol. 148 of Operator Theory: Advances and Applications, Birkhäuser , Basel, Switzerland, 2004. View at Zentralblatt MATH · View at MathSciNet
  16. D. Guidetti, B. Karasözen, and S. Piskarev, “Approximation of abstract differential equations,” Journal of Mathematical Sciences, vol. 122, no. 2, pp. 3013–3054, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Ashyralyev, S. Piskarev, and L. Weis, “On well-posedness of difference schemes for abstract parabolic equations in Lp([0,T];E) spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 669–693, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. Crouzeix, S. Larsson, S. Piskarëv, and V. Thomée, “The stability of rational approximations of analytic semigroups,” BIT. Numerical Mathematics, vol. 33, no. 1, pp. 74–84, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent parallel discretization methods for the first order evolution equations,” Computational Methods in Applied Mathematics, vol. 1, no. 4, pp. 333–355, 2001. View at Zentralblatt MATH · View at MathSciNet
  20. I. P. Gavrilyuk and V. L. Makarov, “Algorithms without accuracy saturation for evolution equations in Hilbert and Banach spaces,” Mathematics of Computation, vol. 74, no. 250, pp. 555–583, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. I. P. Gavrilyuk and V. L. Makarov, “Exponentially convergent algorithms for the operator exponential with applications to inhomogeneous problems in Banach spaces,” SIAM Journal on Numerical Analysis, vol. 43, no. 5, pp. 2144–2171, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. D. Gordeziani, H. Meladze, and G. Avalishvili, “On one class of nonlocal in time problems for first-order evolution equations,” Zhurnal Obchyslyuval'noï ta Prykladnoï Matematyky, vol. 88, no. 1, pp. 66–78, 2003. View at Zentralblatt MATH
  23. D. G. Gordeziani and G. A. Avalishvili, “Time-nonlocal problems for Schrödinger-type equations—1: problems in abstract spaces,” Differential Equations, vol. 41, no. 5, pp. 703–711, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. P. Agarwal, M. Bohner, and V. B. Shakhmurov, “Maximal regular boundary value problems in Banach-valued weighted space,” Boundary Value Problems, no. 1, pp. 9–42, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. V. B. Shakhmurov, “Coercive boundary value problems for regular degenerate differential-operator equations,” Journal of Mathematical Analysis and Applications, vol. 292, no. 2, pp. 605–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. J. I. Ramos, “Linearly-implicit, approximate factorization, exponential methods for multi-dimensional reaction-diffusion equations,” Applied Mathematics and Computation, vol. 174, no. 2, pp. 1609–1633, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. X.-Z. Liu, X. Cui, and J.-G. Sun, “FDM for multi-dimensional nonlinear coupled system of parabolic and hyperbolic equations,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 432–449, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. V. Gulin and V. A. Morozova, “On the stability of a nonlocal difference boundary value problem,” Differential Equations, vol. 39, no. 7, pp. 962–967, 2003 (Russian). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. V. Gulin, N. I. Ionkin, and V. A. Morozova, “On the stability of a nonlocal two-dimensional difference problem,” Differential Equations, vol. 37, no. 7, pp. 970–978, 2001 (Russian). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. Lunardi, Analytic Semigroups and Optimal Regularity in Parabolic Problems, vol. 16 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Basel, Switzerland, 1995. View at Zentralblatt MATH · View at MathSciNet
  31. Y. G. Wang and M. Oberguggenberger, “Nonlinear parabolic equations with regularized derivatives,” Journal of Mathematical Analysis and Applications, vol. 233, no. 2, pp. 644–658, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. W.-J. Beyn and B. M. Garay, “Estimates of variable stepsize Runge-Kutta methods for sectorial evolution equations with nonsmooth data,” Applied Numerical Mathematics, vol. 41, no. 3, pp. 369–400, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. Ashyralyev, H. Akca, and L. Bizevski, “On a semilinear evolution nonlocal Cauchy problem,” in Some Problems of Applied Mathematics, pp. 29–44, Fatih University, Istanbul, Turkey, 2000.
  34. A. Ashyralyev, “An error estimation of the solution of the purely implicit difference schemes for parabolic equations with nonsmooth data,” in Applied Mathematics and Computer Software, pp. 26–28, Moscow, Russia, 1985.
  35. Yu. A. Smirnitskii and P. E. Sobolevskii, “Positivity of multidimensional difference operators in the C-norm,” Uspekhi Matematicheskikh Nauk, vol. 36, no. 4, pp. 202–203, 1981 (Russian).